# SDR USAA2012013000025

- Difficulty date: January 27, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 37,030 hours, 10,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - EMERGENCY LIGHT STRIP ON FLOOR ABEAM ROW 10 RT SIDE BROKEN AND NOT SECURED.  SECURED EMERGENCY LIGHT STRIP.
